# SDR PID2008F00013

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222019
- Condition: No Test
- Location: Rt Owing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE BOTTLE LIGHT DOES NOT TEST ON P-61 PANEL.  REMOVED RT OVERWING ESCAPE SLIDE BOTTLE AND SERVICED TO 2950 PSI WITH DRY NITROGEN.  REINSTALLED RT OVERWING ESCAPE SLIDE BOTTLE IAW AMM 25-85-00.  SLIDE BOTTLE PRESSURE LIGHT TESTS NORMAL.  (S)
